# SDR UIEA2021042701012

- Difficulty date: April 24, 2021
- Submitted: April 28, 2021
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 101,137 hours, 19,501 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3987505
- Part serial: 2990
- Condition: Malfunctioned
- Location: Rt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

"R PACK TEMP" EICAS MESSAGE DISPLAYED ACCOMPLISHED QRH( REMOVED & REPLACED PACK TEMP CONTROL VALVE AND OPS CHECK IAW MM 21-51-12. )
